Mathematics: Page 66: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 126 | Views: 795

Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1356 - 1359

Mathematical Model of Minimal Repair for Excess Diuresis and Natriuresis during Acute Sleep Deprivation in Healthy Adults

Geetha.T | Sangeetha.B

Downloads: 126 | Views: 831

Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 1421 - 1427

Pre-Harvest Forecasting Model of Mustard Cropyield Basis on Weather Parameters in Gandhinagar District of Gujarat

C. M. Chaudhari | M. B. Thaker | N. V. Patel

Downloads: 126 | Views: 808

Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 1405 - 1413

Peristaltic Transport of Couple Stress Fluid through an Asymmetric Non-Uniform Channel with Porous Medium

Hanaa Abdulhussain | Ahmed M. Abdulhadi

Downloads: 126 | Views: 892

Mathematics and Statistics, China, Volume 8 Issue 6, June 2019

Pages: 295 - 300

A Prospective Study of the Macroeconomic Effects of Chinas Unconventional Monetary Policy

Xudong Lin | Xiaofeng Han

Downloads: 126 | Views: 629

Mathematics, Algeria, Volume 8 Issue 9, September 2019

Pages: 634 - 637

Complicated Behavior of a Novel 3-D Henon Map

N. E. Kina

Downloads: 126 | Views: 797

Mathematics, Afghanistan, Volume 8 Issue 10, October 2019

Pages: 1412 - 1421

Comparison of Result Analysis in Weibull Distribution Based on Increasing Right Type Censorship and Hybrid Censorship

Sayed Hazrat Sadat

Downloads: 125 | Views: 1076

Mathematics, Indonesia, Volume 2 Issue 2, February 2013

Pages: 159 - 162

Hybrid ARIMA-ANFIS for Rainfall Prediction in Indonesia

Ria Faulina | Suhartono

Downloads: 125 | Views: 870

Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 634 - 637

Operation Transform Formulae for Two Dimensional Fractional Mellin Transform

V. D. Sharma | P. B. Deshmukh

Downloads: 125 | Views: 804

Mathematics, Sudan, Volume 3 Issue 11, November 2014

Pages: 819 - 825

A Boundedness of a Batch Gradient Method with Smoothing L_(1?2)Regularization for Pi-sigma Neural Networks

Kh. Sh. Mohamed | Y. Sh. Mohammed | Abd Elmoniem A. Elzain | Mohamed El-Hafiz M. N | and Elnoor. A. A. Noh

Downloads: 125 | Views: 900

Mathematics, Nigeria, Volume 3 Issue 11, November 2014

Pages: 217 - 219

The Order of the Set of -Class for Semigroup of Order-Preserving and Order-Decreasing Partial Transformation

Mbah Moses Anayo | Ugbene Ifeanyichukwu Jeff | Bakare Getta Naimat

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.